MAUDE Adverse Event Report: CARDINAL HEALTH SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE

CARDINAL HEALTH SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE
Model Number 29525
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that there was a spark when the device was plugged in.
 
Additional Manufacturer Narrative
Section b5 was updated with additional information received from the initial reporter.
 
Event or Problem Description
The customer reported that there was a spark when the device was plugged in.Additional information was provided on 11-may-2022 stating that there was no patient injury and no medical intervention given, no damage to the device caused by sparking and it did not require intervention to extinguish.No further details provided.
 
Additional Manufacturer Narrative
The device from this complaint was returned and evaluated at the regional service center.The returned unit was received in used condition with no physical damage.The unit was functionally tested and the reported issue of "sparked when plugged in" was not duplicated.The software on the device was verified and is up to date.Based on the available information, a root cause was not able to be determined as the reported issue is unconfirmed.The service history was reviewed for this device and no prior records were found.No corrective and preventive actions are needed at this time.Complaint trending information is reviewed on a routine basis and if a trend is observed, actions will be taken as necessary.

Brand Name
SCD 700 COMPRESSION SYSTEM-US
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14349178
Report Number1282497-2022-10688
Device Sequence Number11992326
Product Code JOW
UDI-Device Identifier10884521129566
UDI-Public10884521129566
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number29525
Device Catalogue Number29525
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer04/18/2022
04/18/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date05/11/2022
08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown